# SDR DALA2015062403941

- Difficulty date: June 23, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STOP FITTING NR 4 OF AFT CARGO COMPARTMENT DOOR FWD EDGE.  STOP FITTING NR 4 WAS REPLACEMENT IAW SRM 51-30-1, CRACK LONG: 0.125.
